# SDR AWXA200600675

- Difficulty date: March 16, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK DISCOVERED CORROSION ON THE LEFT OUTBOARD CABIN SEAT TRACK BETWEEN FR 36 AND FR 41 AT 6 AREAS.  MAINTENANCE REMOVED CORROSION ON THE LEFT OUTBOARD CABIN SEAT TRACK BETWEEN FR 36 AND FR 41 IAW AIRBUS 320 SRM 51-72-11.  CORROSION WAS FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG. 101.  INSTALLED NEW LEFT HAND OUTBOARD SEAT TRACK BETWEEN FR 36 AND FR 41 AT Y 1292 IAW AIRBUS 320 SRM 51-72-11.
